# SDR UIEA2022011900062

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 11513241
- Part serial: 08440
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD VCC CLOSET  ELT AUTO RELEASE  SEAL DAMAGE  P/N 1151324-1  S/N 1151324-08440( REMOVED AND REPLACED ELT FROM FWD  VCC CLOSET AS PER B767-300  AMM 25-10-00 )
